# SDR UIEA2019052204271

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM PNL # 191HH RH EDGE COROSSION IN SEVERAL PLACES. ( KEEL BEAM PNL #191HH (P/N: 65B10545-113 ASSY) CORROSION AREAS REPAIRED IAW RI-53-40-13560 REV. A.  )
